Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
In This Section
Volume 16, Issue 1 (Jan 2008)


A note on logarithmic convergence rates for nonlinear Tikhonov regularization

B. Kaltenbacher
  • Department of Optimization, University of Stuttgart, Germany. Email:
Published Online: 2008-03-05 | DOI: https://doi.org/10.1515/jiip.2008.006

This note is concerned with proving convergence rates for nonlinear Tikhonov regularization under mild regularity assumptions on the solution, namely source conditions of logarithmic type. For the choice of the regularization parameter, either a priori or a posteriori parameter choice strategies according to the discrepancy principle can be used. As usual in showing convergence rates for nonlinear ill-posed problems, restrictions on the nonlinearity of the forward operator have to be made unless the initial error is sufficiently smooth.

Keywords: Tikhonov regularization; convergence rates

About the article

Received: 2007-04-18

Revised: 2007-06-12

Published Online: 2008-03-05

Published in Print: 2008-01-01

Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2008.006. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Monnanda Erappa Shobha and Santhosh George
Journal of Mathematics, 2014, Volume 2014, Page 1
Steven Bürger and Bernd Hofmann
Applicable Analysis, 2015, Volume 94, Number 3, Page 477
Santhosh George
Journal of Mathematics, 2013, Volume 2013, Page 1
Barbara Kaltenbacher, Alana Kirchner, and Boris Vexler
Inverse Problems, 2011, Volume 27, Number 12, Page 125008
Bernd Hofmann and Masahiro Yamamoto
Applicable Analysis, 2010, Volume 89, Number 11, Page 1705
Santhosh George
Journal of Inverse and Ill-posed Problems, 2010, Volume 18, Number 2
Barbara Kaltenbacher and Bernd Hofmann
Inverse Problems, 2010, Volume 26, Number 3, Page 035007
Torsten Hein and Bernd Hofmann
Inverse Problems, 2009, Volume 25, Number 3, Page 035003

Comments (0)

Please log in or register to comment.
Log in